I take a 20mg capsule of fluoxetine every morning (usually around 9am). This evening I had a really stupid moment, and I took another one of my pills (instead of the ibuprofen I actually wanted to take). My original dosage was at 9am today, and it is now 18:30 pm. I don't know what happens, but is there any danger to this. The pills were taken about 9 hours apart, so I don't know if there'll be any effects?? Any help will be greatly appreciated.
Accidental extra dose of fluoxetine (Prozac)?
Question posted by Aimee-Ray242 on 5 Jan 2019
Last updated on 5 January 2019 by WildcatVet
Hi, Aimee-Ray! Yes, well, we all have those moments don't we? :) At worst, you may feel a bit nauseous or headache-y, but nothing serious should happen. Prozac can be dosed up to 60mg/day so you're still in a safe range especially since your doses were taken so far apart.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.